# SDR BAQA088914

- Difficulty date: September 3, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N90LF
- Make and model: Beech C90
- Aircraft serial: LJ852
- Aircraft time: 9,907 hours
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1036481
- Part serial: 1213706
- Condition: Cracked
- Location: Cabin Pressure
- Part time: 3,387 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VALVE HAS A CRACK IN FILTER ASSEMBLY MOUNTING PAD.  REPLACED WITH SERVICEABLE UNIT.
